TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
zumbaqueen2012 Offline
Member
I can't get enough
*********
 
zumbaqueen2012's Avatar
 
Age: 31
Gender: N/A

Posts: 2,494
Join Date: January 8th 2009

Steriods and Periods - May 9th 2010, 07:33 PM

For the last 3 days, I've been put on Steriods (prenisolone, something like that) as I came down with a pretty bad cold, which then flared up my usually mild asthma. I'm due to finish the 5 day course on Tuesday.

Only thing is my pill (microgynon 30) is due to finish on Wednesday, which means I'll be expecting my period at the weekend. I've never been on steriods before but I understand from reading the leaflet that they can make your period stop?

Just wondering how likely it is for this to happen, if anyone has any experience of this? (I shoulda asked the doctor last week but I forgot...)
  Send a message via MSN to zumbaqueen2012  
Closed Thread

Bookmarks

Tags
periods, steriods

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.